Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Medication for allergic reaction, did not work, breathing difficulty, stiff neck, migraine, headache, stiffness in arms. What could this be?

i am on medication for an alergic reaction but they have not worked yeaterday i went to an emergency doctors at 12:30 in the morning because i couldnt breathe i have a really stiff neck , miagraine my head is pounding, i cant lift either of my arms and i fell really ill and teary could you please think of what i might have? thankyou
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
It seems beside allergy you are also suffering from some other systemic illness. First of all you should take a pain killer like paracetamol(safe in allergy), take treatment for asthma in the form of inhaled or oral steroids depending on severity and then get a thorough health check. All these investigations may point towards something. You may further consult your physician or you may post your query on HCM.
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor